# SDR DALA2023082907054

- Difficulty date: August 27, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 92,816 hours, 41,979 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0679 2R SLIDE LIGHT REMAIN ILLUMINATED. CORRECTIVE ACTION: CYCLED SLIDE DOOR LEVER, SLIDE LIGHT OFF CKS GOOD OK FOR SERVICE. (4615730)
